Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 11, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Jan 29, 2009, 2:53 PM EST. It took effect at Jan 30, 2009, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2009, 2:53 PM EST (19:53 UTC)
- In effect from
- Jan 30, 2009, 12:00 PM EST
- Expired
- Jan 30, 2009, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 291953 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 153 PM CST THU JAN 29 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE REGION THROUGH SATURDAY. AS A RESULT A VERY DRY AIRMASS WILL CONTINUE ACROSS THE CENTRAL GULF COAST RESULTING IN RELATIVE HUMIDITIES THAT WILL DROP BELOW CRITICAL VALUES ON FRIDAY. HUMIDITIES WILL ALSO HAVE TO BE MONITORED ON SATURDAY FOR THE POTENTIAL OF A FIRE WEATHER WATCH. FLZ001>006-301200- /O.UPG.KMOB.FW.A.0010.090130T1700Z-090131T0000Z/ /O.NEW.KMOB.FW.W.0011.090130T1700Z-090131T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 153 PM CST THU JAN 29 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS84 KMOB 301201 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 601 AM CST FRI JAN 30 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF HUMIDITY BELOW 35 PERCENT AND GUSTY SURFACE WINDS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON FOR THE INTERIOR SECTIONS OF THE WEST FLORIDA PANHANDLE...DUE TO THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW HUMIDITY... .HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE PANHANDLE TODAY...BRINGING GUSTY NORTHWEST WINDS AND A DRY AIRMASS. LIGHTER WINDS EXPECTED ON SATURDAY BUT SURFACE HUMIDITY WILL REMAIN LOW...GENERALLY NORTH OF INTERSTATE 10. FLZ001-003-005-302000- /O.NEW.KMOB.FW.A.0011.090131T1800Z-090131T2300Z/ /O.CON.KMOB.FW.W.0011.090130T1700Z-090131T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 601 AM CST FRI JAN 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON. A COMBINATION OF MODERATE TO STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ002-004-006-302000- /O.CON.KMOB.FW.W.0011.090130T1700Z-090131T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 601 AM CST FRI JAN 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON. A COMBINATION OF MODERATE TO STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMOB 301936 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 136 PM CST FRI JAN 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF HUMIDITY BELOW 35 PERCENT AND GUSTY SURFACE WINDS... ...A RED FLAG WARNING IS NOW IN EFFECT FOR SATURDAY AFTERNOON FOR THE INTERIOR SECTIONS OF THE WEST FLORIDA PANHANDLE DUE TO A SUSTAINED PERIOD OF LOW HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE WILL CONTINUE TO INFLUENCE THE WESTERN FLORIDA PANHANDLE WITH A DRY AIRMASS THROUGH SATURDAY. CRITICALLY LOW HUMIDITY ON SATURDAY IS FORECAST TO BE ALONG AND NORTH OF INTERSTATE 10. FLZ001-003-005-311200- /O.UPG.KMOB.FW.A.0011.090131T1800Z-090131T2300Z/ /O.NEW.KMOB.FW.W.0012.090131T1800Z-090131T2300Z/ /O.CON.KMOB.FW.W.0011.000000T0000Z-090131T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 136 PM CST FRI JAN 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN MOBILE HAS NOW ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM CST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DAYTIME HUMIDITIES LOOK TO RANGE FROM 25 TO 30 PERCENT FOR THE REMAINDER OF THE AFTERNOON. ON SATURDAY...LOWEST HUMIDITIES ARE FORECAST TO BE NEAR 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS SUPPORTIVE OF FIRE GROWTH. $$ FLZ002-004-006-310000- /O.CON.KMOB.FW.W.0011.000000T0000Z-090131T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 136 PM CST FRI JAN 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. DAYTIME HUMIDITIES LOOK TO RANGE FROM 25 TO 30 PERCENT FOR THE REMAINDER OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS SUPPORTIVE OF FIRE GROWTH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jan 29, 12:21 PM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Jan 29, 12:21 PM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CST THU JAN 29 2009
.UPDATE...MINOR UPDATE TO ZONES TO LOWER CLOUD COVER PERCENTAGES
TODAY AS VISIBLE SATELLITE IMAGERY INDICATES THAT CLOUDS HAVE MIXED
OUT. PLENTY OF SUNSHINE WILL ALLOW TEMPERATURES TO MODERATE SO WILL
LEAVE FORECAST HIGHS UNCHANGED. /10
.AVIATION (18UTC ISSUANCE)...VFR CONDITIONS NEXT 24 HOURS. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 58 32 58 33 / 00 00 05 00
PENSACOLA 59 36 60 35 / 00 00 05 00
DESTIN 59 40 59 38 / 00 00 10 00
EVERGREEN 59 30 56 28 / 00 00 05 00
WAYNESBORO 57 28 57 28 / 00 00 05 00
CAMDEN 57 30 55 30 / 00 00 10 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jan 29, 7:00 AM EST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST THU JAN 29 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-302100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST THU JAN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. A MODERATE TO OCCASIONALLY STRONG NORTH WIND ACROSS THE SOUTHERN HALF OF MOBILE BAY AND THE NEAR SHORE GULF WATERS FROM DESTIN TO DAUPHIN ISLAND WILL DIMINISH LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HIGH PRESSURE BUILDING INTO THE AREA THURSDAY NIGHT WILL BRING INCREASING NORTHERLY WINDS TO THE MARINE AREA LATE THURSDAY INTO FRIDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED ACROSS THE COASTAL WATERS. A LOW PRESSURE SYSTEM...FORECAST TO DEVELOP OFF THE UPPER TEXAS AND LOUISIANA COAST LATE IN THE DAY SUNDAY...IS FORECAST TO INTENSIFY AS IT TRACKS EASTWARD OVER THE NORTH CENTRAL GULF MONDAY MORNING. MODERATE TO STRONG EASTERLY WINDS AND BUILDING SEAS ARE EXPECTED SUNDAY NIGHT INTO MONDAY....WITH STRONG NORTHWEST WINDS AND HIGH SEAS INTO MONDAY NIGHT AS THE LOW PASSES EAST. A STRONG HIGH PRESSURE SYSTEM BUILDING IN FROM THE WEST SUPPORTS A STRONG OFFSHORE FLOW AND HIGH SEAS ON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 5:18 AM EST | Fire Weather Watch | MOB | 10 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.